Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local uniqueness in the inverse conductivity problem with one measurement


Authors: G. Alessandrini, V. Isakov and J. Powell
Journal: Trans. Amer. Math. Soc. 347 (1995), 3031-3041
MSC: Primary 35R30; Secondary 31A25, 86A22
MathSciNet review: 1303113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove local uniqueness of a domain $ D$ entering the conductivity equation $ {\text{div}}((1 + \chi (D))\nabla u) = 0$ in a bounded planar domain $ \Omega $ given the Cauchy data for $ u$ on a part of $ \partial \Omega $. The main assumption is that $ \nabla u$ has zero index on $ \partial \Omega $ which is easy to guarantee by choosing special boundary data for $ u$. To achieve our goals we study index of critical points of $ u$ on $ \partial \Omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R30, 31A25, 86A22

Retrieve articles in all journals with MSC: 35R30, 31A25, 86A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1303113-8
PII: S 0002-9947(1995)1303113-8
Article copyright: © Copyright 1995 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia